Search Results

Filter
  • 1-9 of  9 results for ""Dhungana, Bishnu""
Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Academic Journal

Uniqueness Result in the Cauchy Dirichlet Problem via Mehler Kernel.

Subjects: *UNIQUENESS (Mathematics); *CAUCHY problem; *DIRICHLET problem

  • Source: International Journal of Theoretical Physics. Sep2014, Vol. 53 Issue 9, p3046-3051. 6p.

Record details

×
Academic Journal

A STRUCTURE THEOREM FOR THE SPACE.

Subjects: LATTICE theory; TOPOLOGICAL spaces; MATHEMATICAL sequences

  • Source: Infinite Dimensional Analysis, Quantum Probability & Related Topics. Mar2013, Vol. 16 Issue 1, p-1. 7p.

Record details

×
  • 1-9 of  9 results for ""Dhungana, Bishnu""